MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY FRANCE SAS - 3003895575 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720101
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reason for revision: aseptic loosening leading to dislocation, pain & osteolysis.The reason for revision is dislocation.The cause of the dislocation is uncertain.She is demented, and there is an x-ray documenting a reduced joint three weeks ago.The joint has been painful.Humeral component may be loose.Patient will be revised to a cemented humeral component, though stability may still be an issue.Attended revision case.Primary pe cup and humeral stem were worn and explanted.Surgeon noted 'tarnishing" to the glenosphere, but opted to leave it in-situ due to patient frailty despite advice to exchange it.Cemented delta xtend (long stem) used with new pe cup during revision to restore function.Surgeon believes that oseo-integration of the primary humeral stem never full occured so stem became loose and mal-rotated causing implant impingement & metal on metal contact/wear leading to further aseptic loosening and subsequent osteolysis and dislocation.Action taken :the patient required a revision to a cemented delta xtend long stem with new pe cup.Patient condition: dementia.Female patient initials: m.M height 180cm weight (b)(6).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the dhr analysis of the batches indicated shows an initial conformance of these products with regards to their specification.For these batches, there was no deviation or non-conformance.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DXTEND MOD CENT EPI 1 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10541693
Report Number1818910-2020-20226
Device Sequence Number304081
Product Code HSD
UDI-Device Identifier10603295027287
UDI-Public10603295027287
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130720101
Device Catalogue Number130720101
Device Lot Number5250424
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/01/2020
11/19/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date09/24/2020
11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTHROCARE MULTIFIX P 4.5MM PEEK; DXTEND GLENOSPHERE STD D38MM; DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X42MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D38 +9MM; GLOBAL UNITE STD STEM SZ 10
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight70